Streptomycin induced intense headache

Gupta, P.K.; Gupta, M.L.; Bansal, P.K. and Rathi, A.K. (1986) Streptomycin induced intense headache. Indian Journal of Tuberculosis, 33 (1). pp. 28-29.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
114 Kb

Abstract

A case of pulmonary tuberculosis who developed intense headache following second dose of streptomycin is reported.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis, Streptomycin, Headache, Case Study, Isoniazid, Ethambutol
Subjects:Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Pain
Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2997
Deposited By:Mrs Naina Pandita
Deposited On:21 August 2008

Archive Staff Only: edit this record